MathSciNet Relay Station
MathSciNet bibliographic data
MR2604546 (2011b:46084) 46J20 (30H05 30J10)
Dyakonov, K. M. Blaschke products and nonideal ideals in higher order Lipschitz algebras. Algebra i Analiz 21 (2009), no. 6, 182--201; translation in St. Petersburg Math. J. 21 (2010), no. 6, 979–993
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement